# SDR 07FDEA02440

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SEE4B
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AREA OF FWD AND AFT SIDE OF FRAME 932 SOME AREAS WITH CORROSION REPAIR PERFORMED BY REPLACEMENT OF THE FOLLOWING PARTS IAW SRM 51-72-10.  T-SECTION A539-89317-206, ANGLE SECTION A539-89317-228, A539-893127-229, A539-89317-224, A539-89317-225,  A538-89317-222, A539-89317-223, A539-89579-201, A539-89579-203
